# SDR C2XA08IA137

- Difficulty date: June 6, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N13566
- Make and model: Emb EMB-145LR
- Aircraft serial: 145622
- Aircraft time: 14,333 hours
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 500064001
- Condition: Burned
- Location: Galley
- Part time: 9,335 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

IAH - FLIGHT 2504, THE CREW REPORTED A BURNING SMELL IN FRONT OF CABIN.  MAINTENANCE INSPECTED THE ACFT AND FOUND THE NR1 COFFEE BREWER TO BE BURNED UP.  MAINTENANCE REMOVED AND REPLACED THE COFFEE BREWER.  OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.  (S)
